# SDR IPXA2018101835117

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft time: 48,862 hours, 14,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER, AFT CARGO FLOORBEAM ASSY WAS DAMAGE AT BS 1373. REPAIRED THE FLOORBEAM.
